mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Centralizers in Ore extensions over polynomial rings
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. (Mathematics and Applied Mathematics)ORCID iD: 0000-0003-3931-7358
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. (Mathematics and Applied Mathematics)ORCID iD: 0000-0003-4554-6528
2014 (English)In: International Electronic Journal of Algebra, ISSN 1306-6048, E-ISSN 1306-6048, Vol. 15, p. 15p. 196-207Article in journal (Refereed) Published
Abstract [en]

In this paper we consider centralizers of single elements in Ore extensions of the ring of polynomials in one variable over a field. We show that they are commutative and finitely generated as an algebra. We also show that for certain classes of elements their centralizer is singly generated as an algebra.

Place, publisher, year, edition, pages
2014. Vol. 15, p. 15p. 196-207
Keyword [en]
Ore extension, centralizer
National Category
Mathematics Algebra and Logic
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-24067OAI: oai:DiVA.org:mdh-24067DiVA, id: diva2:682836
Funder
Swedish Research CouncilThe Swedish Foundation for International Cooperation in Research and Higher Education (STINT)
Note

International Electronic Journal of Algebra

http://www.ieja.net/

ISSN: 1306- 6048

Available from: 2013-12-30 Created: 2013-12-30 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

http://www.ieja.net/files/papers/volume-15/15-V15-2014.pdf

Authority records BETA

Silvestrov, Sergei

Search in DiVA

By author/editor
Richter, JohanSilvestrov, Sergei
By organisation
Educational Sciences and Mathematics
In the same journal
International Electronic Journal of Algebra
MathematicsAlgebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 384 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf